PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 55-62
Tytuł artykułu

On maximum modulus for the derivative of a polynomial

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
If P(z) is a polynomial of degree n, having all its zeros in the disk [...] then it was shown by Govil [Proc. Amer. Math. Soc. 41, no. 2 (1973), 543-546] that [...] In this paper, we obtain generalization as well as improvement of above inequality for the polynomial of the type [...] Also we generalize a result due to Dewan and Mir [Southeast Asian Bull. Math. 31 (2007), 691-695] in this direction.
Słowa kluczowe
Rocznik
Tom
63
Numer
1
Strony
55-62
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
autor
  • Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, (Central University), New Delhi-110025, India
autor
  • Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, (Central University), New Delhi-110025, India
Bibliografia
  • Bernstein, S., Lecons sur les propriétés extrémales et la meilleure approximation desfonctions analytiques d'une variable réelle, Gauthier Villars, Paris, 1926.
  • Dewan, K. K., Mir, A., Note on a theorem of S. Bernstein, Southeast Asian Bull. Math. 31 (2007), 691-695.
  • Govil, N. K., On the derivatives of a polynomial, Proc. Amer. Math. Soc. 41, no. 2 (1973), 543-546.
  • Govil, N. K., On a theorem of S. Bernstein, J. Math. Phys. Sci., 14, no. 2 (1980), 183-187.
  • Govil, N. K., Some inequalities for derivatives of polynomials, J. Approx. Theory 66 (1991), 29-35.
  • Govil, N. K., Rahman, Q. I., Functions of exponential type not vanishing in a half plane and related polynomials, Trans. Amer. Math. Soc. 137 (1969), 501-517.
  • Pólya, G., Szegö, G., Problems and Theorems in Analysis, Vol. 1, Springer-Verlag, New York, 1972.
  • Qazi, M. A., On the maximum modulus of polynomials, Proc. Amer. Math. Soc. 115 (1992), 337-343.
  • Turán, P., Über die ableitung von Polynomen, Compositio Math. 7 (1939), 89-95.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0006-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.